# SDR SIMA20190304007

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 36,010 hours, 26,008 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF THE COCKPIT BULKHEAD AT FS280.00 HAS CORROSION BETWEEN LBL 18.00 AND LBL 27.00 FLOOR LEVEL. C/A-COMPLETED INSTALLATION OF LT COCKPIT BULKHEAD AT FS280.00 WITH NEW WEB AND BUTTSTRAP IAW SRM 53-10-11, SRM 51-42-06, SRM 51-42-10. REF NRWC E698434 FOR INSTALLATION OF FLOORBEAM AT FS-280.00.
